# SDR UPS805067

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 226
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LT WING RIB CRACKED UPPER AFT END XFS226.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIRS AND DICTS PER M/M 20-16-00 AND UPS SRM 51-3-0, 57-2-0, 51-1-21, 51-1-20D AND M/M 36-11-00 AND 36-11-01.
